MathSciNet Relay Station
MathSciNet bibliographic data
MR2029071 34B15 (34B10 39A10)
Eloe, P. W.; Sheng, Q. Approximating crossed symmetric solutions of nonlinear dynamic equations via quasilinearization. Nonlinear Anal. 56 (2004), no. 2, 253–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement